# SDR SWAA2025052956926

- Difficulty date: April 21, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA LT WING.  REPLACED ANGLE LOCATED TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA LT WING IAW SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW SRM 51-40-02 AND DWG 115A2930 SHEET 7 REV -.
